MathSciNet Relay Station
MathSciNet bibliographic data
MR2081440 58J40 (43A85 44A12)
Grinberg, Eric L.; Rubin, Boris Radon inversion on Grassmannians via Gårding-Gindikin fractional integrals. Ann. of Math. (2) 159 (2004), no. 2, 783–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement